# SDR ASAA0380739

- Difficulty date: November 14, 2003
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N960AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53074
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 995301630
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 15K CHECK, FOUND FRAME AT FS 1437 TOP AFT SIDE CRACKED AT FASTENER HOLE RIGHT SIDE OF LONGERON 1.  REPAIRED PER SRM.  (M)
